# SDR QXEA200500968

- Difficulty date: May 9, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 8,495 hours, 8,967 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 230 KIAS AT 8000 MSL, (AUTOPILOT WAS NOT ENGAGED) PITCH TRIM AND AUTO TRIM FAIL CAUTION ADVISORY MESSAGE AND LIGHTS ILLUMINATED SIMULTANEOUSLY.  ACCOMPLIESHED EMERGENCY CHECKLIST AND RETURNED TO LAX.   FCECU FAILURE 63, 67, E3, E7, CLEARED IAW 400 FIM TASK 27-00-00-810-805, 27-32-06-810-808 AND 27-32-06-810-803.  OPS CHECK OF PITCH TRIM GOOD.  NO MESSAGES, CAUTION LIGHTS OR FAULT CODES SHOWN.  NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
